# SDR AALA20121217010

- Difficulty date: December 17, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 66,444 hours, 34,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP SHEET AT STATION 1166 BELOW AFT SERVICE DOOR GIRT BAR FITTING.  INSTALLED CUSP REPAIR DOUBLER PER BOEING DRAWING 9930612 AND AARD 53-20-00-16.
